# SDR AALA016080

- Difficulty date: August 20, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI-RNO - EMERGENCY LIGHT INOPERATIVE AT SEAT 29D.  CONNECTED A BROKEN WIRE, DID OPS CHECK.  OPS CHECKED OK.  (M)
